Gyermekkori osteosarcomában elöforduló Wernicke-encephalopathia.

Translated title of the contribution: Wernicke encephalopathy in childhood osteosarcoma

R. Kálmánchey, E. Magyarossi, K. Majtényi, R. Koós

Research output: Contribution to journalReview article

3 Citations (Scopus)

Abstract

Two children with osteosarcoma are presented in whom Wernicke encephalopathy with vomiting occurred during the chemotherapy. One of the children died with symptoms of toxic cardiomyopathy. Autopsy revealed Wernicke encephalopathy. The other child had similar symptoms (ocular signs, ataxia, somnolence). Parenteral thiamine had been given and after this therapy the child recovered from the encephalopathy. The authors emphasize the importance of the recognition of this neurological disorder occurring rarely in childhood: it can be cured with parenteral thiamine. Without thiamine treatment this condition is lethal.

Original languageHungarian
Pages (from-to)2503-2505
Number of pages3
JournalOrvosi hetilap
Volume133
Issue number39
Publication statusPublished - Sep 27 1992

    Fingerprint

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Kálmánchey, R., Magyarossi, E., Majtényi, K., & Koós, R. (1992). Gyermekkori osteosarcomában elöforduló Wernicke-encephalopathia. Orvosi hetilap, 133(39), 2503-2505.